# SDR TRAX200800616

- Difficulty date: May 10, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STAB LOWER LT DRAG ANGLE IS CRACKED  CUT AWAY DAMAGE FROM VERTICAL STAB LOWER LT DRAG ANGLE IAW REO 670-53-31-018.  INSTALLED DOBLER AND FILLER, FILLET SEAL REPAIR PARTS AND FINAL PAINT AND LT DRAG ANGLE. ALL WORK DONE IAW REO 670-53-31-018.  (B)
